# SDR ASAA2023102945892

- Difficulty date: October 29, 2023
- Submitted: November 2, 2023
- Operation: Air carrier
- Aircraft: N960AK
- Make and model: Boeing 737-9
- Aircraft serial: 44092
- Aircraft time: 2,679 hours, 781 cycles
- Engine: Cfmint LEAP1B21
- System (JASC): 7500 · Engine Bleed Air System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

REF TC 31-005-00 # 2 ENGINE HAS SMT MESSAGE BLEED FAMV RVDT R WITH ASSOCIATED CORRELATED FAULT 36-12031 FAMV RVDT SIGNAL IS OUT OF RANGE. GROUNDED - YES. ON DEFERRAL.
